Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A decomposition for complete normed abelian groups with applications to spaces of additive set functions


Author: Richard B. Darst
Journal: Trans. Amer. Math. Soc. 103 (1962), 549-558
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9947-1962-0137807-5
MathSciNet review: 0137807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron, A family of integrals serving to connect the Wiener and Feynman integrals, J. Math. and Phys. 39 (1960), 126-140. MR 0127776 (23:B821)
  • [2] R. B. Darst, A decomposition of finitely additive set functions, J. Math. Reine Angew. 210 (1962), 31-37. MR 0137808 (25:1257)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137807-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society